Numerical Computation of the Tau Approximation for the Delayed Burgers Equation
Chin. Phys. Lett.
Citation Search Quick Search
Chin. Phys. Lett.  2013, Vol. 30 Issue (2): 020201    DOI: 10.1088/0256-307X/30/2/020201
GENERAL Current Issue| Archive| Adv Search  |   
Numerical Computation of the Tau Approximation for the Delayed Burgers Equation
F. Khaksar Haghani*, S. Karimi Vanani, J. Sedighi Hafshejani
Department of Mathematics, Islamic Azad University, Shahrekord Branch, P.O. Box 166, Shahrekord, Iran
Copyright © Chinese Physics Letters
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603, Beijing 100190 China
Tel: 86-10-82649490, 82649024   Fax: 86-10-82649604   E-mail: cpl@aphy.iphy.ac.cn